# SDR CA160111006

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 8,373 hours
- Engine: Pwc PW207D
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Part number: 307219801
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT ALTITUDE OF 500FT, SPEED 120KTS AND TORQUE 85 PERCENT THE PILOT EXPERIENCED A YAW TO THE RT.  SAW AN INDICATION OF NR 1 ENGINE FAILED.  FOLLOWED THE EMERGENCY PROCEDURE, FLEW ABOUT 13 MINUTES WITH 1 OPERATING ENGINE, ENG 2, AND LANDED SAFELY AT THE NEAREST AIRPORT.
